# SDR USAA011186

- Difficulty date: August 18, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Part time: 41,171 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BELTFRAME CRACKED .25 INCH, BELTFRAME AT STATION 747 BELOW STRINGER 8R.  ROUTED OUT CRACK, INSTALLED REPAIR ANGLE PER TYPICAL REPAIR 53-10-14.  (M)
